Alert archive / Louisiana / Tornado Warnings in 2026
Tornado Warning 8, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Feb 14, 2026, 7:03 PM CST for Bienville Parish, Red River Parish, Louisiana. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 14, 2026, 7:03 PM CST (01:03 UTC)
- Expired
- Feb 14, 2026, 7:30 PM CST
- In force
- 27 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Bienville Parish, LA, Red River Parish, LA
The radar
The Shreveport radar (KSHV), 51 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 14, 3:49 PM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 1.1 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 97 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 471 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 530 m²/s²
- 0-3 km storm-relative helicity
- 797 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
794
WFUS54 KSHV 150103
TORSHV
LAC013-081-150130-
/O.NEW.KSHV.TO.W.0008.260215T0103Z-260215T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
703 PM CST Sat Feb 14 2026
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Southwestern Bienville Parish in northwestern Louisiana...
Northeastern Red River Parish in northwestern Louisiana...
* Until 730 PM CST.
* At 703 PM CST, a severe thunderstorm capable of producing a tornado
was located 11 miles southwest of Ringgold, or 20 miles northeast
of Mansfield, moving east at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows and vehicles will occur. Tree damage is
likely.
* Locations impacted include...
Hall Summit, Castor and Loggy Bayou.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built building
away from windows. If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter and protect yourself
from flying debris.
&&
LAT...LON 3216 9346 3224 9348 3224 9342 3225 9341
3226 9341 3232 9320 3219 9314
TIME...MOT...LOC 0103Z 255DEG 28KT 3221 9342
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
201 follow-up statement
155
WWUS54 KSHV 150118
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
718 PM CST Sat Feb 14 2026
LAC013-081-150130-
/O.CON.KSHV.TO.W.0008.000000T0000Z-260215T0130Z/
Bienville LA-Red River LA-
718 PM CST Sat Feb 14 2026
...TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CST FOR
SOUTHWESTERN BIENVILLE AND NORTHEASTERN RED RIVER PARISHES...
At 718 PM CST, a severe thunderstorm capable of producing a tornado
was located 6 miles south of Ringgold, or 26 miles south of Minden,
moving east at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Hall Summit and Castor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built building
away from windows. If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter and protect yourself
from flying debris.
&&
LAT...LON 3224 9338 3227 9338 3232 9320 3219 9314
3217 9338
TIME...MOT...LOC 0103Z 255DEG 28KT 3221 9342
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
20What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Feb 14, 6:19 PM CST, 44 minutes earlier. Its key messages:
- Issued at 1238 PM CST Sat Feb 14 2026
- A round of severe thunderstorms will proceed through the area this afternoon and evening with damaging winds and large hail the main impacts, especially along and south of I-20 (tornadoes cannot be ruled out).
- Heavy rain and some flash flooding is most likely along and north of the I-30 corridor into south Arkansas (40% chance of > 3+ inches in 24 hours).
- Above-normal temperatures and dry conditions will return next week.
Area forecast discussion, Feb 14, 6:19 PM CST, 44 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 619 PM CST Sat Feb 14 2026 ...New AVIATION... .KEY MESSAGES... Issued at 1238 PM CST Sat Feb 14 2026 - A round of severe thunderstorms will proceed through the area this afternoon and evening with damaging winds and large hail the main impacts, especially along and south of I-20 (tornadoes cannot be ruled out). - Heavy rain and some flash flooding is most likely along and north of the I-30 corridor into south Arkansas (40% chance of > 3+ inches in 24 hours). - Above-normal temperatures and dry conditions will return next week. && .DISCUSSION... Issued at 1238 PM CST Sat Feb 14 2026 Near-term 14/16-18Z satellite imagery depicts an ongoing atmospheric evolution as moisture and convection shifts eastward across north-central Texas. As it does, moisture advection continues apace with the 60-degree isodrosotherm roughly along or near the I-20 corridor with robust southeasterly winds. Breaks in cloud cover are more somewhat more voluminous across East Texas into Central Louisiana, allowing for some instability enhancement (still below 2000 J/kg) in an otherwise low-CAPE/high-shear storm setup. High- resolution guidance continues to suggest a linear storm mode with QLCS impacts more likely among the convective group (meaning quick-spin up tornadoes and damaging winds are primary concerns). Secondary concerns continue to be with flash flooding from any efficient rainfall rates (40% chance of > 3+ inches in 24 hours) due to training thunderstorm lines along and north of I-30, however, dry antecedent soils and the progression of the QLCS system will preclude those areas from more serious impacts. The post-frontal environment arriving later Sunday into Monday will reintroduce dry and warm conditions across the Four State Region as broad ridging displaces more troughing and associated weather activity into the Great Plains. Long-range guidance continues to suggest temperature maximums reaching into the lower 80s by the middle of next week before the next frontal boundary approaches the area by the weekend. /16/ && .AVIATION... (00Z TAFS) Issued at 603 PM CST Sat Feb 14 2026 For the 15/00z TAFs, a broken line of strong to occasionally severe convection will continue to move eastward across Deep East Texas, Southern Arkansas, and much of Louisiana during the TAF period. The storms will affect KSHV at the start of the period and should affect KELD and KLFK several hours later. A broad area of light to moderate rain will persist behind the main line of storms. Precip will continue before a cold front and associated surface low move across the region between 15/05z-15/12z. The rain will end from west to east behind the departing system should end at all TAF sites by 15/15z. Flight conditions will be highly variable, but most sites should experience MVFR and occasional IFR conditions for much of the period before ceilings begin to slowly lift and scattered late Sunday afternoon. /09/ && .SPOTTER INFORMATION STATEMENT... Issued at 1221 AM CST Sat Feb 14 2026 Spotter activation may be needed later this afternoon through tonight with the threat of strong to severe thunderstorms and flash flooding. /19/ && .PRELIMINARY POINT TEMPS/POPS... SHV 59 69 48 72 / 100 20 0 0 MLU 60 70 47 69 / 90 60 0 0 DEQ 52 66 40 69 / 100 10 0 0 TXK 58 68 45 71 / 100 20 0 0 ELD 56 68 43 70 / 100 50 0 0 TYR 56 66 46 72 / 90 0 0 0 GGG 56 67 45 72 / 100 10 0 0 LFK 56 67 49 73 / 100 0 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && DISCUSSION...16 AVIATION...09
In the hours before
Special weather statement, Feb 14, 4:58 PM CST, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Shreveport LA
458 PM CST Sat Feb 14 2026
LAZ001-002-TXZ112-126-138-150-151-153-142345-
Marion TX-Bossier LA-Caddo LA-Harrison TX-Shelby TX-Panola TX-
Cass TX-Rusk TX-
458 PM CST Sat Feb 14 2026
...A LINE OF STRONG THUNDERSTORMS WILL IMPACT CADDO AND NORTHWESTERN
BOSSIER PARISHES AND EASTERN HARRISON...EASTERN MARION...PANOLA...
SOUTHEASTERN RUSK...NORTHWESTERN SHELBY AND SOUTHEASTERN CASS
COUNTIES UNTIL 545 PM CST...
At 458 PM CST, Doppler radar was tracking a line of strong
thunderstorms extending from over McLeod to 6 miles south of Minden,
or extending from 13 miles south of Atlanta to 17 miles southeast of
Henderson, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Shreveport, Bossier City, Marshall, Carthage, Vivian, Greenwood,
Blanchard, Waskom, Benton, Tatum, Tenaha, Timpson, Plain Dealing,
Oil City, Beckville, Mooringsport, Hosston, Rodessa, Belcher and
Ida.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3196 9480 3243 9443 3303 9422 3302 9367
3268 9365 3223 9396 3220 9399 3220 9404
3214 9404 3190 9425
TIME...MOT...LOC 2258Z 267DEG 29KT 3294 9412 3265 9413 3239 9431 3193
9467
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
13Local storm report, Feb 14, 5:12 PM CST, 1 hour 51 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
512 PM CST Sat Feb 14 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM Tstm Wnd Dmg 2 WSW Union Grove 32.57N 94.93W
02/14/2026 Upshur TX Public
An mPING report of power lines down was
submitted north of Gladewater, TX.
&&
16Special weather statement, Feb 14, 5:44 PM CST, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Shreveport LA
544 PM CST Sat Feb 14 2026
LAZ001>003-010-011-TXZ151-153-150030-
Bossier LA-Webster LA-De Soto LA-Shelby TX-Panola TX-Red River LA-
Caddo LA-
544 PM CST Sat Feb 14 2026
...A LINE OF STRONG THUNDERSTORMS WILL IMPACT DE SOTO...SOUTHWESTERN
CADDO...BOSSIER...NORTHWESTERN RED RIVER AND CENTRAL WEBSTER PARISHES
AND SOUTHEASTERN PANOLA AND NORTHEASTERN SHELBY COUNTIES UNTIL 630 PM
CST...
At 544 PM CST, Doppler radar was tracking a line of strong
thunderstorms extending from near Plain Dealing to over Tenaha, or
extending from 14 miles west of Springhill to 10 miles northwest of
Center, moving southeast at 35 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Shreveport, Bossier City, Mansfield, Haughton, Greenwood,
Blanchard, Benton, Stonewall, Logansport, Cullen, Tenaha, Plain
Dealing, Cotton Valley, Sarepta, Joaquin, Doyline, Shongaloo,
Fosters, Eastwood and South Mansfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3192 9434 3240 9398 3267 9384 3299 9374
3296 9324 3286 9324 3224 9349 3221 9351
3217 9352 3188 9370
TIME...MOT...LOC 2344Z 293DEG 30KT 3297 9371 3265 9381 3236 9396 3192
9427
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
20Special weather statement, Feb 14, 6:16 PM CST, 47 minutes before
Special Weather Statement
National Weather Service Shreveport LA
616 PM CST Sat Feb 14 2026
LAZ010-017-018-TXZ153-165>167-150115-
Angelina TX-San Augustine TX-De Soto LA-Natchitoches LA-Sabine TX-
Shelby TX-Sabine LA-
616 PM CST Sat Feb 14 2026
...A LINE OF STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL DE
SOTO...WEST CENTRAL NATCHITOCHES AND SABINE PARISHES AND SOUTHEASTERN
ANGELINA...SABINE...EASTERN SAN AUGUSTINE AND EASTERN SHELBY COUNTIES
UNTIL 715 PM CST...
At 616 PM CST, Doppler radar was tracking a line of strong
thunderstorms extending from 9 miles southeast of Logansport to 21
miles southwest of Pineland, or extending from 15 miles southwest of
Mansfield to 32 miles east of Diboll, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Milam, Many, San Augustine, Zwolle, Hemphill, Pineland, Converse,
Rosevine, Patroon, Macune, Oak Grove, Pleasant Hill, Florien,
Huxley, Noble, Fisher, Sexton, Toledo Bend Reservoir North,
Columbus and Negreet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3104 9440 3140 9420 3164 9400 3191 9400
3189 9333 3167 9332 3139 9350 3117 9360
3118 9360 3116 9391 3114 9403 3113 9404
3112 9404 3111 9406
TIME...MOT...LOC 0016Z 272DEG 24KT 3189 9388 3164 9389 3143 9407 3107
9427
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
13Special weather statement, Feb 14, 6:27 PM CST, 36 minutes before
Special Weather Statement
National Weather Service Shreveport LA
627 PM CST Sat Feb 14 2026
LAZ001>004-010>012-150130-
Webster LA-Bossier LA-Bienville LA-De Soto LA-Caddo LA-Red River
LA-Claiborne LA-
627 PM CST Sat Feb 14 2026
...A LINE OF STRONG THUNDERSTORMS WILL IMPACT DE SOTO...SOUTHEASTERN
CADDO...BOSSIER...RED RIVER...SOUTHWESTERN CLAIBORNE...WESTERN
BIENVILLE AND WEBSTER PARISHES UNTIL 730 PM CST...
At 627 PM CST, Doppler radar was tracking a line of strong
thunderstorms extending from 6 miles west of Sarepta to 10 miles
southeast of Logansport, or extending from 10 miles southwest of
Springhill to 12 miles southwest of Mansfield, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Shreveport, Bossier City, Minden, Mansfield, Homer, Haughton,
Coushatta, Stonewall, Ringgold, Sibley, Cotton Valley, Sarepta,
Doyline, Dixie Inn, Dubberly, Heflin, Eastwood, Fosters, Martin and
South Mansfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3256 9375 3289 9368 3287 9302 3257 9308
3189 9332 3193 9337 3192 9340 3193 9342
3189 9344 3192 9397
TIME...MOT...LOC 0027Z 270DEG 25KT 3287 9354 3251 9362 3191 9384
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
13Special weather statement, Feb 14, 6:55 PM CST, 8 minutes before
Special Weather Statement
National Weather Service Shreveport LA
655 PM CST Sat Feb 14 2026
LAZ010-017-018-TXZ153-167-150130-
De Soto LA-Natchitoches LA-Sabine TX-Shelby TX-Sabine LA-
655 PM CST Sat Feb 14 2026
...A LINE OF STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL DE
SOTO...WEST CENTRAL NATCHITOCHES AND SABINE PARISHES AND NORTH
CENTRAL SABINE AND SOUTHEASTERN SHELBY COUNTIES UNTIL 730 PM CST...
At 655 PM CST, Doppler radar was tracking a line of strong
thunderstorms extending from 9 miles northeast of Converse to near
Milam, or extending from 13 miles southeast of Mansfield to 34 miles
southeast of Center, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Milam, Many, Zwolle, Converse, Allen, Oak Grove, Pleasant Hill,
Florien, Huxley, Noble, Fisher, Robeline, Powhatan, Belmont,
Marthaville, Pelican, Negreet, Toledo Bend Reservoir North, Ajax
and Mount Carmel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3145 9394 3168 9386 3190 9382 3190 9334
3189 9333 3189 9331 3190 9330 3189 9329
3189 9327 3190 9327 3190 9317 3165 9326
3147 9331
TIME...MOT...LOC 0055Z 271DEG 24KT 3187 9360 3163 9364 3146 9375
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
13The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 6:16 PM CST | Special Weather Statement | SHV | Sabine | 59 min |
| Feb 14, 6:24 PM CST | Areal Flood Advisory | SHV | Bossier, Caddo | 2 hr |
| Feb 14, 6:27 PM CST | Special Weather Statement | SHV | Bossier, De Soto, Red River, Webster | 63 min |
| Feb 14, 6:51 PM CST | Severe Thunderstorm Warning | SHV | Sabine | 39 min |
| Feb 14, 6:55 PM CST | Special Weather Statement | SHV | Sabine | 35 min |
| Feb 14, 7:16 PM CST | Special Weather Statement | SHV | Bienville, Lincoln, Red River, Webster | 44 min |
| Feb 14, 7:18 PM CST | Special Weather Statement | SHV | Natchitoches, Sabine | 57 min |
| Feb 14, 7:27 PM CST | Severe Thunderstorm Warning | SHV | Grant, Natchitoches, Sabine, Winn | 48 min |
| Feb 14, 8:09 PM CST | Severe Thunderstorm Warning | SHV | Grant, Natchitoches, Winn | 51 min |
| Feb 14, 8:45 PM CST | Tornado Warning | SHV | Grant | 45 min |
| Feb 14, 8:52 PM CST | Severe Thunderstorm Warning | SHV | Caldwell, Grant, LaSalle, Winn | 53 min |
| Feb 14, 9:43 PM CST | Severe Thunderstorm Warning | SHV | LaSalle | 17 min |
Nearby
Tornado Warnings in Louisiana, 2026Every tornado warning in 2026Tornadoes in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.